RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1994, Volume 216, Pages 20–32 (Mi znsl5942)  

This article is cited in 6 scientific papers (total in 6 papers)

On the absolute continuity of distributions for occupation times

Yu. A. Davydov, Sun Xian-Go

Saint Petersburg State University

Abstract: Some results about the structure of distributions for occupation times
$$ \tau=\int_T\mathbb I_G(t,\xi(t)) dt, $$
where $G$ is a subset of $T\times\mathbb R^1$ and $\xi$ is a Brownian motion or a process of diffusion type, are proved. Bibliography: 10 titles.

Full text: PDF file (519 kB)

English version:
Journal of Mathematical Sciences (New York), 1998, 88:1, 13–21

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 12.07.1993

Citation: Yu. A. Davydov, Sun Xian-Go, “On the absolute continuity of distributions for occupation times”, Problems of the theory of probability distributions. Part 13, Zap. Nauchn. Sem. POMI, 216, Nauka, St. Petersburg, 1994, 20–32; J. Math. Sci. (New York), 88:1 (1998), 13–21

Citation in format AMSBIB
\Bibitem{DavXia94}
\by Yu.~A.~Davydov, Sun~Xian-Go
\paper On the absolute continuity of distributions for occupation times
\inbook Problems of the theory of probability distributions. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 1994
\vol 216
\pages 20--32
\publ Nauka
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1327262}
\zmath{https://zbmath.org/?q=an:0868.60062|0898.60076}
\transl
\jour J. Math. Sci. (New York)
\yr 1998
\vol 88
\issue 1
\pages 13--21
\crossref{https://doi.org/10.1007/BF02363257}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5942
  • http://mi.mathnet.ru/eng/znsl/v216/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yamagami S., “Group Symmetry in Tensor Categories and Duality for Orbifolds”, J. Pure Appl. Algebr., 167:1 (2002), 83–128  crossref  mathscinet  zmath  isi
    2. Yamagami S., “Frobenius Duality in C-Tensor Categories”, J. Operat. Theor., 52:1 (2004), 3–20  mathscinet  zmath  isi
    3. Muger M., “Tensor Categories: a Selective Guided Tour”, Rev. Union Mat. Argent., 51:1 (2010), 95–163  mathscinet  zmath  isi  elib
    4. Fuchs J., Schweigert Ch., Stigner C., “Modular Invariant Frobenius Algebras From Ribbon Hopf Algebra Automorphisms”, J. Algebra, 363 (2012), 29–72  crossref  mathscinet  zmath  isi  elib
    5. Biglari Sh., “On Lambda Operations on Mixed Motives”, J. K-Theory, 12:2 (2013), 381–404  crossref  mathscinet  zmath  isi
    6. Greenough J., “Relative Centers and Tensor Products of Tensor and Braided Fusion Categories”, J. Algebra, 388 (2013), 374–396  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:69
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019